# SDR REXA201100635

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 18,845 hours, 16,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SMALL FLOOR STRIP INOP.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHTS CONNECTOR CABLE FOR ROWS 6, 7, 8 IAW AMM 33-51-01.  VERIFIED PART EFFECTIVITY.  OPC GOOD.  OK FOR SVC.
